# SDR 2022F00129

- Difficulty date: September 16, 2021
- Submitted: March 11, 2022
- Operation: General aviation
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Engine: Ge CF680C2B1F
- Engine time: 70,802 hours, 15,377 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shaft
- Part number: 1277M75G07
- Part serial: GWNY0828
- Condition: Cracked
- Location: Fan Rotor
- Part time: 70,802 hours, 15,377 cycles
- Component: Fan Rotor, Ge
- Component part number: FANROTOR
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF6-80C2B1F, FAN FWD SHAFT WITH 6 EA FPI INDICATIONS ON AREA FB NEAR THE VENT HOLES.  1 EA INDICATION CONFIRMED AS A CRACK.  PER THE GEK92451 TASK 72-21-05-230-001-051 A.(2) INDICATIONS IN AREA FA AND FB ARE NOT PERMITTED.  PART IS UNSALVAGEABLE.
